# SDR SWAA2022081735069

- Difficulty date: July 26, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOWER SILL LOCATED BTW BS 440 TO BS 492.5 ; RBL 33.5 AND WL 156 FWD CARGO COMPARTMENT 2022-365942 / [01] TOOL USED P/N: 45MG; S/N: 130063701; CAL DUE: 16-JUN-23.;[02] REPLACED LOWER SILL LOC. BTW BS 440 TO BS 492.5 ; RBL  33.5 AND WL 156 FWD CARGO COMPARTMENT IAW B737-700  SRM 51-40-02. SRM 51-10-02 ITEM 9 AND DWG 143A8330;  SHEET 30; REV. -; SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED LOWER SILL LOC. BTW BS 440 TO BS 492.5 ; RBL  33.5 AND WL 156 FWD CARGO COMPARTMENT IAW B737-700  SRM 51-40-02. SRM 51-10-02 ITEM 9 AND DWG 143A8330;  SHEET 30; REV. -; SEE INDIVIDUAL SIGN OFFS BELOW... RII ITEM
